# SDR 2007UALA00887

- Difficulty date: March 23, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 46,739 hours, 16,323 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R EMERGENCY LIGHT INOPERATIVE. SUP 4-17-07. RELAMPED, OP CK GOOD.
